# SDR CALA2023011000080

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 47,664 hours, 23,368 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: D5237231620000
- Condition: Dented
- Location: Cargo Dr Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR FWD EXTERIOR SIDE THE FRAME HAS (1EA) 1 IN LENGTH SCRATCH AND (1EA) 1.5 IN IN WIDE DENT. REPLACED FRAME P/N: D5237231620000 AT BULK CARGO DOOR FWD EXTERIOR SIDE.
